# SDR USAA2010040990748

- Difficulty date: April 2, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 86,514 hours, 32,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 144N80131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C1 - MAJOR REPAIR - CRACK ON FORGED SUPPORT FITTING FORWARD OF MAIN LANDING GEAR DOORS IN KEEL BEAM AREA AT BS 1180, BL 0.  REPLACED FORGED SUPPORT FITTING FORWARD OF MAIN LANDING GEAR DOORS IN KEEL BEAM AREA AT BS 1180, BL 0 IAW B757 SRM 51-10-02 & BOEING DRAWING 144N8110.
